# SDR AALA202109019491

- Difficulty date: August 30, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N827AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 15,876 hours, 1,836 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456011
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STATUS MESSAGE, SMOKE DETECTOR 6 UPPER FLIGHT ATTENDANT REST DOOR 4. REMOVED AND REPLACED THE OVERHEAD FLIGHT ATTENDANT REST SMOKE DETECTOR AT BUNK NUMBER 6 IN UPPER CREW REST DOOR 4 PER AMM B787-A-26-14-21-00A-520A-A.
